# SDR SWAA2013022012887

- Difficulty date: January 29, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO DOOR JAMB LOWER PAN CORRODED ALONG EXTERIOR SIDE STA 954 TO STA 994 88-2.  REMOVED CORROSION C2 CARGO DOOR PAN IAW B717 SRM 51-10-04.  ORIG MAT .050 REMAINING .022 LOSS OF .028 FOUND TO BE OUT OF LIMITS IAW B717 SRM 53-00-00 FIG 103.  REMOVED WEB. LOCATED & DRILLED PAN P/N J060228 P/O 2465941 & SPLICES P/N J060228U19 P/O 2300930 & P/N J060228U21 P/O 2300930 IAW B717 SRM 51-40-08 & 53-20-15 REPAIR 7 FIG 201.  ALODINED, PRIMED & TOP COAT ALL PARTS IAW B717 SRM 51-10-04.  FAY SEALED ALL PARTS IAW B717 SRM 51-40-05.  INSTALLED PAN, SPLICES, WEB & 3 (EA) GUSSETS IAW B717 SRM 51-41-02, 51-41-05 & 53-20-15 REPAIR 7 FIG 201 MDDR 239754 ASSIGNED.
